MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH; CATHETER, UROLOGICAL

UNOMEDICAL S.R.O. GENTLECATH; CATHETER, UROLOGICAL
Model Number 421909
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 3005778470.
 
Event or Problem Description
End user reports many of the guide notch on funnel not perfectly aligned with the coude tip.He states in the past half a year he has used this particular catheter, he has noticed maybe one or 2 not aligned in a box and never said anything.He spoke up because in this order nearly every single catheter from the first box he used up was like this and now he is on boxes 2 and 3 and said the majority are like this as well.He reports the tip and the notch on the funnel are not perfectly aligned.He said it is off by about 15 degrees.He said as an example if the guide is at 12 o clock the coude tip is pointing at 11:45 on a clock.No photo available.There was no harm.This emdr covers the unknown number of catheters associated with this lot#.

Brand Name
GENTLECATH
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
courtney smith
7815 national service road
suite 600
greensboro, NC 27409
6032470255
MDR Report Key24912651
Report Number3005778470-2026-00580
Device Sequence Number9085804
Product Code KOD
UDI-Device Identifier30768455153818
UDI-Public30768455153818
Combination Product (Y/N)N
PMA/510(K) Number
K181206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number421909
Device Lot Number5K04306
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date05/23/2026
Date Device Manufactured10/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age76 YR
Patient SexMale